Pregled po projektu: Operatori pomaka, statistički zakoni i beskonačno-dimenzionalni dinamički sustavi (TOSLDS) (MB: HRZZ-IP-2019-04-1239)
Pronađeno 59 radova
-
1.Backes, Lucas; Dragičević, Davor; Tang, XiaoParameterized shadowing for nonautonomous dynamics // Journal of mathematical analysis and applications (2023) (međunarodna recenzija, prihvaćen)
-
2.Krizmanić, DanijelFunctional convergence of maxima of linear processes with heavy-tailed innovations and random coefficients // Conference Program and Book of Abstracts, 13th conference on Extreme Value Analysis, Probabilistic and Statistical Models and their Applications
Milano, Italija, 2023. str. 141-141 (predavanje, sažetak, znanstveni) -
3.Dragičević, Davor; Zhang, Weinian; Zhou, LinfengOne admissible critical pair without Lyapunov norm implies a tempered exponential dichotomy for MET- systems // Stochastics and dynamics (2023) (međunarodna recenzija, prihvaćen)
-
4.Krizmanić, DanijelA functional limit theorem for self-normalized linear processes with random coefficients and i.i.d. heavy-tailed innovations // Lithuanian Mathematical Journal (2023) (međunarodna recenzija, prihvaćen)
-
5.Dragičević, DavorOn the Robustness Property of Nonuniform Exponential Dichotomies // Advances in Discrete Dynamical Systems, Difference Equations and Applications / Elaydi, Saber ; Kulenović, Mustafa ; Kalabušić, Senada (ur.).
Cham: Springer, 2023. str. 183-198 doi:10.1007/978-3-031-25225-9_9 -
6.Backes, Lucas; Dragičević, DavorSmooth Linearization of Nonautonomous Coupled Systems // Discrete and continuous dynamical systems-series b, 28 (2023), 8; 4497-4518 doi:10.3934/dcdsb.2023026 (međunarodna recenzija, članak, znanstveni)
-
7.Backes, Lucas; Dragičević, Davor; Onitsuka, Masakazu; Pituk, MihalyConditional Lipschitz shadowing for ordinary differential equations // Journal of dynamics and differential equations (2023) doi:10.1007/s10884-023-10246-6 (međunarodna recenzija, prihvaćen)
-
8.Dragičević, Davor; Hafouta, Yeor; Sedro, JulienA vector-valued almost sure invariance principle for random expanding on average cocycles // Journal of statistical physics, 190 (2023), 54, 38 doi:10.1007/s10955-023-03067-w (međunarodna recenzija, članak, znanstveni)
-
9.Dragičević, Davor; Jurčević Peček, NevenaHyers-Ulam-Rassias stability for nonautonomous dynamics // The Rocky Mountain journal of mathematics (2023) (međunarodna recenzija, prihvaćen)
-
10.Dragičević, Davor; Giulietti, Paolo; Sedro, JulienQuenched linear response for smooth expanding on average cocycles // Communications in mathematical physics, 399 (2023), 423-452 doi:10.1007/s00220-022-04560-1 (međunarodna recenzija, članak, znanstveni)
-
11.Dragičević, Davor: Sedro, JulienStatistical stability and linear response for random hyperbolic dynamics // Ergodic theory & dynamical systems, 43 (2023), 515-544 doi:10.1017/etds.2021.153 (međunarodna recenzija, članak, znanstveni)
-
12.Dragičević, DavorQuenched linear response for expanding on average cocycles // Probabilistic techniques for random and time-varying dynamical systems
Marseille, Francuska, 2022. str. 1-1 (pozvano predavanje, sažetak, znanstveni) -
13.Ivić, Stefan; Sikirica, Ante; Crnković, BojanConstrained multi-agent ergodic area surveying control based on finite element approximation of the potential field // Engineering applications of artificial intelligence, 116 (2022), 105441, 15 (međunarodna recenzija, članak, znanstveni)
-
14.Backes, Lucas; Dragičević, DavorMultiscale linearization of nonautonomous systems // Proceedings. Section A. Mathematics (Edinburgh) (2022) doi:10.1017/prm.2022.63 (međunarodna recenzija, prihvaćen)
-
15.Dragičević, DavorWeighted Hyers-Ulam stability for nonlinear nonautonomous difference equations // Sarajevo journal of mathematics, 18 (2022), 1; 97-106 (međunarodna recenzija, članak, znanstveni)
-
16.Dragičević, DavorOn the linearization of infinite-dimensional random dynamical systems // ICDEA 2022
Pariz, Francuska, 2022. str. 131-131 (predavanje, sažetak, znanstveni) -
17.Dragičević, DavorShadowing for nonautonomous dynamics // Book of abstracts Equadiff 15
Brno, Češka Republika, 2022. str. 60-60 (pozvano predavanje, sažetak, znanstveni) -
18.Dragičević, Davor; Sasu, Adina Luminita; Sasu, BogdanAdmissibility and Polynomial Dichotomy of Discrete Nonautonomous Systems // Carpathian journal of mathematics, 38 (2022), 3; 737-762 doi:https://.org/10.37193/CJM.2022.03.18 (međunarodna recenzija, članak, znanstveni)
-
19.Backes, Lucas; Dragičević, Davor; Pituk, Mihaly; Singh, LokeshWeighted shadowing for delay differential equations // Archiv der Mathematik, 119 (2022), 539-552 doi:10.1007/s00013-022-01769-3 (međunarodna recenzija, članak, znanstveni)
-
20.Singh, LokeshLinearization for difference equations with infinite delay // Book of Abstracts, 7th Croatian Mathematical Congress / Ćurković, Andrijana ; Grbac, Zorana ; Jadrijević, Borka ; Klaričić Bakula, Milic (ur.).
Split: Prirodoslovno-matematički fakultet Sveučilišta u Splitu, 2022. str. 73-73 (predavanje, sažetak, znanstveni) -
21.Dragičević, DavorNonautonomous linearization: survey of recent results // Book of Abstracts, 7th Croatian Mathematical Congress / Ćurković, Andrijana ; Grbac, Zorana ; Jadrijević, Borka ; Klaričić Bakula, Milica (ur.).
Split: Prirodoslovno-matematički fakultet Sveučilišta u Splitu, 2022. str. 14-14 (pozvano predavanje, sažetak, znanstveni) -
22.Crnković, Bojan; Ivić, Stefan; Grbčić, Luka; Matleković, LeaMulti-UAV trajectory planning for 3D visual inspection // Book of Abstracts, 7th Croatian Mathematical Congress
Split, 2022. str. 34-34 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
23.Krizmanić, DanijelOn joint weak convergence of partial sum and maxima processes // Book of Abstracts, 7th Croatian Mathematical Congress / Ćurković, Andrijana ; Grbac, Zorana ; Jadrijević, Borka ; Klaričić Bakula, Milica (ur.).
Split: Split Mathematical Society ; University of Split, Faculty of Science, 2022. str. 53-53 (predavanje, sažetak, znanstveni) -
24.Dragičević, Davor; Sasu, Adina Luminita; Sasu, Bogdan; Singh, LokeshNonuniform Input-Output Criteria for Exponential Expansiveness of Discrete Dynamical Systems and Applications // Journal of mathematical analysis and applications, 515 (2022), 2; 126436, 37 doi:10.1016/j.jmaa.2022.126436 (međunarodna recenzija, članak, znanstveni)
-
25.Dragičević, Davor; Sasu, Luminita Adina; Sasu, BogdanOn Polynomial Dichotomies of Discrete Nonautonomous Systems on the Half-Line // Carpathian journal of mathematics, 38 (2022), 3; 663-680 doi:10.37193/CJM.2022.03.12 (međunarodna recenzija, članak, znanstveni)
-
26.Dragičević, Davor; Zhang, Weinian; Zhou LinfengAdmissibility and nonuniform exponential dichotomies // Journal of differential equations, 326 (2022), 201-226 doi:10.1016/j.jde.2022.04.014 (međunarodna recenzija, članak, znanstveni)
-
27.Backes, Lucas; Dragičević, DavorOn the linearization of infinite-dimensional random dynamical systems // Mathematische Nachrichten (2022) (međunarodna recenzija, prihvaćen)
-
28.Dragičević, DavorGlobal smooth linearization of nonautonomous contractions on Banach spaces // Electronic Journal of Qualitative Theory of Differential Equations, 2022 (2022), 1-19 (međunarodna recenzija, članak, znanstveni)
-
29.Krizmanić, DanijelA functional limit theorem for moving averages with weakly dependent heavy-tailed innovations // Brazilian Journal of Probability and Statistics, 36 (2022), 1; 138-156 doi:10.1214/21-BJPS520 (međunarodna recenzija, članak, znanstveni)
-
30.Backes, Lucas; Dragičević, Davor; Singh, LokeshShadowing for nonautonomous and nonlinear dynamics with impulses // Monatshefte für Mathematik, 198 (2022), 485-502 doi:10.1007/s00605-021-01629-2 (međunarodna recenzija, članak, znanstveni)
-
31.Dragičević, Davor; Sasu, Adina Luminita; Sasu, BogdanInput-Output Criteria for Stability and Expansiveness of Dynamical Systems // Applied mathematics and computation, 414 (2022), 126574, 22 doi:10.1016/j.amc.2021.126574 (međunarodna recenzija, članak, znanstveni)
-
32.Krizmanić, DanijelMaxima of linear processes with heavy-tailed innovations and random coefficients // Journal of time series analysis, 43 (2022), 2; 238-262 doi:10.1111/jtsa.12610 (međunarodna recenzija, članak, znanstveni)
-
33.Backes, Lucas; Dragičević, DavorA generalized Grobman-Hartman theorem for nonautonomous dynamics // Collectanea mathematica, 73 (2022), 3; 411-431 doi:10.1007/s13348-021-00327-4 (međunarodna recenzija, članak, znanstveni)
-
34.Dragičević, Davor; Sasu, Adina Luminita; Sasu, BogdanOn Stability of Discrete Dynamical Systems - From Global Methods to Ergodic Theory Approaches // Journal of dynamics and differential equations, 34 (2022), 1107-1137 doi:10.1007/s10884-020-09918-4 (međunarodna recenzija, članak, znanstveni)
-
35.Singh, LokeshA shadowing type result for difference equations // Book of abstracts, 4th BRICS Mathematics Conference
Thiruvananthapuram, Indija, 2021. str. 38-38 (predavanje, sažetak, znanstveni) -
36.Crnković, Bojan; Skifić, JerkoMultigrid Fast Sweep Method For Computation of Isostables and Isochrons // 8th European Mathematical Congress, Book of Abstracts
Portorož, Slovenija, 2021. str. 631-631 doi:10.26493/978-961-293-083-7 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
37.Zovko, Mila; Crnković, Bojan; Ivić, StefanReal-time planning for the cooperative discovery of unknown graph by the multi-agent dynamical system // 8th European Congress of Mathematics, Book of Abstracts
Portorož, 2021. str. 659-659 doi:10.26493/978-961-293-083-7 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
38.Zovko, Mila; Crnković, Bojan; Ivić, StefanReal-time planning for cooperative maze exploration // 2nd IMA Conference On Mathematics Of Robotics Abstract Book
Manchester, Ujedinjeno Kraljevstvo, 2021. str. 17-17 (predavanje, međunarodna recenzija, sažetak, znanstveni) -
39.Dragičević, Davor; Hafouta, YeorAlmost Sure Invariance Principle for Random Distance Expanding Maps with a Nonuniform Decay of Correlations // Thermodynamic Formalism, CIRM Jean-Morlet Chair, Fall 2019 / Pollicott, Mark ; Vaienti, Sandro (ur.).
Cham: Springer, 2021. str. 177-204 doi:10.1007/978-3-030-74863-0 -
40.Dragičević, DavorHyers-Ulam stability for nonautonomous dynamics // The Cape Verde International Days o Mathematics 2021
Praia, Zelenortska Republika, 2021. str. 19-20 (predavanje, sažetak, ostalo) -
41.Singh, LokeshA shadowing type result for difference equations // ICDEA 2021
Sarajevo, Bosna i Hercegovina, 2021. str. 202-202 (predavanje, sažetak, ostalo) -
42.Dragičević, DavorLinearization and Holder Continuity for Nonautonomous Systems // ICDEA 2021
Sarajevo, Bosna i Hercegovina, 2021. str. 145-145 (predavanje, sažetak, ostalo) -
43.Krizmanić, DanijelJoint functional convergence of partial sum and maxima processes // 8th European Congress of Mathematics, 20–26 June 2021, Portorož, Slovenia, Book of Abstracts
Portorož, Slovenija, 2021. str. 671-671 (predavanje, sažetak, znanstveni) -
44.Dragičević, Davor; Hafouta, YeorAlmost sure invariance principle for random dynamical systems via Gouezel's approach // Nonlinearity, 34 (2021), 10; 6773-6798 doi:10.1088/1361-6544/ac14a1 (međunarodna recenzija, članak, znanstveni)
-
45.Backes, Lucas; Dragičević, Davor; Palmer James KennethLinearization and Holder Continuity for Nonautonomous Systems // Journal of differential equations, 297 (2021), 536-574 doi:10.1016/j.jde.2021.06.035 (međunarodna recenzija, članak, znanstveni)
-
46.Singh, Lokesh; Bahuguna, DhirendraSmooth Stable Manifold for Delay Differential Equations with Arbitrary Growth Rate // Axioms, 10 (2021), 2; 105, 14 (međunarodna recenzija, članak, znanstveni)
-
47.Dragičević, DavorHyers-Ulam stability for a class of perturbed Hill's equations // Results in mathematics, 76 (2021), 129, 11 doi:10.1007/s00025-021-01442-1 (međunarodna recenzija, članak, znanstveni)
-
48.Backes, Lucas; Dragičević, DavorA general approach to nonautonomous shadowing for nonlinear dynamics // Bulletin des sciences mathématiques, 170 (2021), 102996, 30 (međunarodna recenzija, članak, znanstveni)
-
49.Dragičević, Davor; Pituk, MihalyShadowing for nonautonomous difference equations with infinite delay // Applied mathematics letters, 120 (2021), 107284, 8 doi:10.1016/j.aml.2021.107284 (međunarodna recenzija, članak, znanstveni)
-
50.Dragičević, DavorOn the Hyers-Ulam stability of certain nonautonomous and nonlinear difference equations // Aequationes mathematicae, 95 (2021), 829-840 doi:10.1007/s00010-020-00774-7 (međunarodna recenzija, članak, znanstveni)
-
51.Backes, Lucas; Dragičević, DavorHyers-Ulam stability for hyperbolic random dynamics // Fundamenta mathematicae, 255 (2021), 1; 69-90 doi:10.4064/fm971-10-2020 (međunarodna recenzija, članak, znanstveni)
-
52.Dragičević, DavorHyers-Ulam stability for nonautonomous semilinear dynamics on bounded intervals // Mediterranean journal of mathematics, 18 (2021), 71, 9 doi:10.1007/s00009-021-01729-1 (međunarodna recenzija, članak, znanstveni)
-
53.Backes, Lucas; Dragičević, DavorOn the spectral radius of compact operator cocycles // Stochastics and dynamics, 21 (2021), 5; 2150026, 16 doi:10.1142/S021949372150026X (međunarodna recenzija, članak, znanstveni)
-
54.Backes Lucas; Dragičević, DavorShadowing for infinite dimensional dynamics and exponential trichotomies // Proceedings. Section A. Mathematics (Edinburgh), 151 (2021), 863-884 doi:10.1017/prm.2020.42 (međunarodna recenzija, članak, znanstveni)
-
55.Ivić, Stefan; Crnković, Bojan; Arbabi, Hassan; Loire, Sophie; Clary, Patrick; Mezić, IgorSearch strategy in a complex and dynamic environment: the MH370 case // Scientific reports, 10 (2020), 19640, 15 doi:10.1038/s41598-020-76274-0 (međunarodna recenzija, članak, znanstveni)
-
56.Dragičević, Davor; Jurčević Peček, Nevena; Lupa, NicolaeAdmissibility and general dichotomies for evolution families // Electronic Journal of Qualitative Theory of Differential Equations, 58 (2020), 1-19 doi:10.14232/ejqtde.2020.1.58 (međunarodna recenzija, članak, znanstveni)
-
57.Dragičević, Davor; Hafouta, YeorLimit theorems for random expanding or Anosov dynamical systems and vector-valued observables // Annales henri poincare, 21 (2020), 12; 3869-3917 doi:10.1007/s00023-020-00965-7 (međunarodna recenzija, članak, znanstveni)
-
58.Backes, Lucas; Dragičević, DavorQuasi-shadowing for partially hyperbolic dynamics on Banach spaces // Journal of mathematical analysis and applications, 492 (2020), 1; 124445, 18 doi:10.1016/j.jmaa.2020.124445 (međunarodna recenzija, članak, znanstveni)
-
59.Dragičević, DavorBarbashin-type conditions for exponential stability of linear cocycles // Monatshefte für Mathematik, 192 (2020), 8; 813-826 (međunarodna recenzija, članak, znanstveni)